Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I need Risperdal??!!

Posted by JohnL on December 11, 1999, at 13:54:27

In reply to I need Risperdal??!!, posted by CraigF on December 11, 1999, at 10:07:30

I don't blame you for being skeptical Noa. Everything you describe wreaks of Serzone. I mean, when it works it's great. But when it doesn't, the symptoms you describe are all too common. I've felt them myself when on Serzone. If your gut instinct tells you it's the Serzone, it very likely is. Your description is common, and I get frustrated doctors seem so blind to this reaction with Serzone. Believe me, you're not the only one who's reported these strange things on Serzone.

Personally I wouldn't even consider trying another drug without first lowering or removing the dose of Serzone to "challenge" it. I would definitely want to see if it's causing the symptoms. I suspect it is. The only sure way to find out is to lower the dose. You may not have to quit completely to find out. If the Serzone is at fault, you should notice improvement with each drop in dosage. I know when I did it I felt better and better each time I went lower. The lowering process took me about two weeks in incremental steps down. I was still depressed when finally off Serzone, but it wasn't the paranoid irritable kind of depression I had when on it. I was actually quite improved when off it. In a perfect world we would all have doctors who will listen to us. Nobody knows oneself better than oneself. When my doctor wouldn't listen, I had no choice but to challenge my Serzone on my own. I was right. It was the drug. And to think, if I had done it the doctor's way, she would have added something else, and then something else, while the whole time the Serzone was the problem! It was bad. I had no choice.

Now let's assume you've challenged the Serzone and the symptoms ease off. Great, now you know to try something else and stay away from Serzone. But if it's not the Serzone, then move on to other augmentations. Right? Challenging the Serzone is so easy to do, and you'll know fairly quickly, like a week or two, what's going on. Until then, I personally wouldn't even go anywhere near adding another drug, especially an antipsychotic. Make sense? Hope it helps. I bet you're right...I bet it's the Serzone. JohnL




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JohnL thread:16687